# SDR ASAA2018072825543

- Difficulty date: July 28, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 2,414 hours, 638 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 MINOR FAULT ILLUMINATED AT ENGINE START. GROUNDED - YES. *ON DEFERRAL*
